# SDR SIMA20150715002

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 27,126 hours, 22,682 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: AML39332205
- Part serial: 14504616B
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED SELECTED, A STRONG ODOR OF FUEL WAS IN ACFT.  ALSO FUEL DRIPPING FROM TAIL CONE ON POST FLIGHT.   R & R FUEL CONTROL ASSEMBLY IAW CMM 49-32-01.  OPS CHECKED GOOD, NO LEAKS NOTED.
